# SDR C2XA99IA201

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17534
- Make and model: Beech 1900D
- Aircraft serial: UE141
- System (JASC): 7603 · Power Lever
- Part: Switch
- Condition: Out Of Adjust
- Location: Rt Power Lever
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3450 - CREW REPORTED RED GEAR LIGHT INDICATION AND HORN WARNING WHEN RETRACTING THE GEAR ON TAKEOFF.  THE CREW CYCLED THE GEAR TWICE WITH THE SAME RESULTS AND RETURNED TO IAH WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT POWER LEVER HORN MICROSWITCH OUT OF ADJUSTMENT.  MAINTENANCE ADJUSTED THE MICROSWITCH AND PERFORMED OPERATIONAL CHECK OF THE GEAR RETRACTION.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
